# SDR UPS09154622

- Difficulty date: January 26, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 8,046 hours, 4,940 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Eroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C RT WING I/B SLAT L/E ERODED AT PYLON.  REPAIRED USING FIBERGLASS OVERLAY IAW  A300-600 SRM 51-77-11, PARA 3 F.
